# SDR UG82005F00006

- Difficulty date: August 15, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N241FB
- Make and model: Cndair CL6002B16
- Aircraft serial: 5102
- Engine: Ge CF343A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(REF CNTRL NR PA05003)  THERE WAS NOT GREEN (DOWN AND LOCKED) INDICATION ON THE NOSE GEAR.  THERE WAS ALSO NO RED (UNSAFE) INDICATION.  THE CREW WENT THROUGH THE REQUIRED CHECKLIST AND DECLARED AN EMERGENCY TO TOWER.  (K)
